# SDR 2004UALA00811

- Difficulty date: August 3, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 32,266 hours, 6,204 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09MAY OAK CF -9 :FWD PIT FLOORBEAM UPPER AFT FLANGE CRACKED IN RADIUS APPROX BS 15 RBL 29.  REPAIR INSTALLED PER 53-00-53, (INTERIM REPAIR) AND MUST BE REPLACED WITH A CAT-A OR CAT-B BEFORE 4000 FLIGHT CYCLES.  MAJOR REPAIR ACCOMPLISHED.  PERMANENT REPAIR ACCOMPLISHED THIS VISIT.
